# SDR 08FDEA03271

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: A5796608420300
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP L/E NOSE SKIN STRAPS HAVE ELONGATED HOLES, (2 STRAPS)  MATERIAL ID IAW A300-600 SRM 51-31-00.  FABRICATED, LOCATED AND DRILLED IAW A300-600 SRM 51-40-44.  ALODINED AND PRIMED IAW A300-600 SRM 51-21-10.
